# SDR SWIA2020061251090

- Difficulty date: May 18, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS319.00 CORRODED IN MULTIPLE LOCATIONS.  (C-CHECK) RO 6/8/2020 REMOVED AND REPLACED CORRODED FRAME WITH NEW ( P/N SH670-31891-3) AT FS319.00 BETWEEN STR 17L AND STR 21L, REF DWG AND SRM. ALL CHECKS GOOD. SEE CONTINUATION CARD FOR FURTHER DETAILS.  COMPLIED WITH SKYWEST TASK CARD.
